Submissions

Online Submissions

Already have a Username/Password for Journal of the Indonesian Mathematical Society?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.

 

Author Guidelines

Manuscript Submission.Journal of the Indonesian Mathematical Society, formerly Majalah Ilmiah Himpunan Matematika Indonesia(MIHMI) receives original research papers in all areas of mathematics and their applications. The journal also receives survey papers that stimulate research in the above areas. Manuscripts should besubmittedonline(http://jims-a.org/index.php/jimsa/about/submissions). It is understood that the submitted paper is not being considered for publication in other journals. If a paper is accepted for publication in our journal, the author is assumed to have transferred the copyright to the Indonesian Mathematical Society. All articles for this journal must be submitted using our online submissions system.

Reviewing of manuscripts. Each received paper will be sent to two reviewers for evaluation. We use blind peer review process. The decision is made based on the evaluation reports from the reviewers. Whenever necessary, we ask a third reviewer to evaluate the paper.

Abstract Indexing. Papers published in this journal are reviewed by Mathematical Reviews (http://www.ams.org/mathscinet) and ZentralblattfĂĽrMathematik (http://www.emis.de/ZMATH). Indexed by Indonesian Publications Index (IPI) and Google Scholar.

Form of manuscript.The paper should be written in English. Manuscripts should be prepared by using the provided template on LaTeX Template (which can be downloaded from our website). Make sure that your paper has an abstract, key words and phrases, and the current Mathematics Subject Classification (MSC). Avoid complicated formulae in the title as well as in the abstract.

Abstract. The abstract must be presented in English and Indonesian. It should summarize the main result(s) and, possibly, the method(s) used, in at most 250 words. If the paper is a survey paper, it must be indicated so in the abstract. For authors from outside Indonesia, the Indonesian abstract will be translated from the English abstract by the Editor.

Figures. If any, figures should be supplied in a form suitable for photographic reproduction after the printer has inserted any necessary lettering in the correct type. They should be printed or drawn in black ink on good white paper, at approximately the size that they will be printed.

References. References should be listed in alphabetical order according to the surnames of the authors at the end of the paper. Title of the journals should be abbreviated in accordance with the “Abbreviations of Names of Serials” in Mathematical Reviews Annual Index (American Mathematical Society). The following reference styles should be used:

[1] Leung, D.H. and Tang, W.K.,“Functions of Baire class one”, Fund. Math.,179(2003),225-247.

[2]Chartrand, G. and Zhang, P., Chromatic Graph Theory, Chapman & Hall/CRC, Boca Raton, 2009.

References should be cited in the text as, for example, [1], [2, p. 34], or [5, Theorem 6].

Reprints and page charge.The first authors of each accepted paper will receive at most 15 reprints. To cover the expenses of the Journal, authors are encouraged to contribute, through their research grants or their institutions, at IDR 50.000 or US$10 per page.

Subscription rate. Annual subscription rate is IDR 200,000 or US$40 for individuals, or IDR 300,000 or US$ 60 for institutions. Members of the Indonesian Mathematical Society are entitled to a 20% discount. Subscription form can be downloaded from our website.

 

 

Submission Preparation Checklist

As part of the submission process, authors are required to check off their submission's compliance with all of the following items, and submissions may be returned to authors that do not adhere to these guidelines.

  1. The submission has not been previously published, nor is it before another journal for consideration (or an explanation has been provided in Comments to the Editor).
  2. The submission files are in Latex and Pdf document file format.
  3. Where available, URLs for the references have been provided.
  4. The text is single-spaced; uses a 12-point font; employs italics, rather than underlining (except with URL addresses); and all illustrations, figures, and tables are placed within the text at the appropriate points, rather than at the end.
  5. The text adheres to the stylistic and bibliographic requirements outlined in the Author Guidelines, which is found in About the Journal.
  6. If submitting to a peer-reviewed section of the journal, the instructions in Ensuring a Blind Review have been followed.
 

Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.

 


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952 | e-ISSN:2460-0245